I had sex with my boyfriend on July 24th. A week before my period. I took Plan B one step 20mins after, (he did ejaculate in me) I woke up the next morning feeling very tired. My boobs wore a little sore which normally happens a week before my period. It's now a week later and I've been very bloated and having nausea and lower back pains and some cramping in the abdomen. I'm suppose to start my period tomorrow Aug 2nd, but I'm so scared that it won't start, which I think is every young girl thought who isn't ready for a child. This is my first time ever having to deal with this or having to take plan b. I haven't slept since it's happened, I seen a lot of reviews where people periods are delayed like a month. I just need clarity, I don't want to take a pregnancy test to early and think I'm fine. Please someone help !!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.